Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Groin pain, difficulty in walking due to leg strain. Supplements without side effects?

my brother 37 years pain in left thigh join . mri scane took hip cup s blood vessels shrink so blood circulation affect so the pain is horrible. one week pain killer used then after familfriend recommed acupunture now he wont take pain killer . but dr told your bones weak. generally your health is weak. my brother feel thigh joints rub. if he is walk left leg strain he counld.t walk properly. pl refer amway supplements without side effecy
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
hi, thanks for your question.

from your description it sounds like he may have a condition in his hip called avascular necrosis. this can be treated although HB the treatments are not always successful. we usually drill multiple holes into the ball of the hip to stimulate blood supply and occasionally inject drugs into the ball part to try and stop it collapsing.

best wishes
Answered: Sun, 6 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor